# SDR SWAA2021071283275

- Difficulty date: June 14, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 74,742 hours, 43,712 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE SUPPORT ANGLE LOCATED BETWEEN WS253.00 TO WS278.50 AT RT WING ; 2021-282358 / [01] REPLACED TRAILING EDGE SUPPORT ANGLE LOCATED BETWEEN W STA 253.00 TO W STA 278.50 I.W.A B737-700 SRM 51-10-02 ITEM 9; [02] 1. JUAN CORNEJO (TECHNICIAN); 23-JUN-2021 14:20 UTC  REPLACED TRAILING EDGE SUPPORT ANGLE LOCATED BETWEEN W STA 253.00 TO W STA 278.50 I.W.A B737-700 SRM 51-10-02 ITEM 9.   TASK CARD COMPLETE.
